Alert archive / Texas / Wind Advisories in 2005
Wind Advisory 11, NWS Fort Worth, TX
NWS Fort Worth, TX issued this wind advisory at Nov 30, 2005, 10:39 PM CST for 29 counties in Texas. It took effect at Dec 1, 2005, 12:00 AM CST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Nov 30, 2005, 10:39 PM CST (04:39 UTC)
- In effect from
- Dec 1, 2005, 12:00 AM CST
- Expired
- Dec 1, 2005, 10:00 AM CST
- In force
- 10 hr
- Issued by
- NWS Fort Worth, TX
All 29 counties
Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Fannin County, TX, Grayson County, TX, Hamilton County, TX, Hill County, TX, Hood County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Lampasas County, TX, Mills County, TX, Montague County, TX, Palo Pinto County, TX, Parker County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Wise County, TX, Young County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 28 km from the middle of the area, began a volume at 04:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 4.7 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1831 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 214 m²/s²
- 0-3 km storm-relative helicity
- 466 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KFWD 010439 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 1039 PM CST WED NOV 30 2005 ...GUSTY NORTHWEST TO NORTH WINDS EXPECTED BEHIND COLD FRONT... .AS A COLD FRONT MOVES ACROSS NORTH TEXAS...GUSTY NORTHWEST TO NORTH WINDS OF 20 TO 30 MPH ARE EXPECTED NORTHWEST OF A LINE FROM LAMPASAS...HILLSBORO...KAUFMAN...BONHAM. WINDS WILL BEGIN TO GUST WITH THE FRONTAL PASSAGE AND CONTINUE TO BE STRONG FOR THREE TO FOUR HOURS AFTER THE FRONT PASSES ANY GIVEN LOCATION. THE GUSTY WINDS SHOULD LAST THROUGH MID MORNING...MODERATING FROM NORTH TO SOUTH AS THE FRONT CONTINUES TO MOVE SOUTH ACROSS NORTH TEXAS. WINDS SHOULD WEAKEN BELOW ADVISORY CRITERIA BY 10 AM. TXZ091>094-100>105-115>120-129>134-141>145-156-157-011245- /O.NEW.KFWD.WI.Y.0011.051201T0600Z-051201T1600Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-YOUNG-JACK-WISE-DENTON-COLLIN-HUNT- STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-ROCKWALL-EASTLAND-ERATH- HOOD-SOMERVELL-JOHNSON-ELLIS-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- LAMPASAS-CORYELL- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...BRECKENRIDGE... MINERAL WELLS...WEATHERFORD...BRIAR...FORT WORTH...ARLINGTON... DALLAS...ROCKWALL...CISCO...EASTLAND...RANGER...GORMAN... STEPHENVILLE...DUBLIN...GRANBURY...OAK TRAIL SHORES...GLEN ROSE... CLEBURNE...BURLESON...WAXAHACHIE...ENNIS...MIDLOTHIAN... GLENN HEIGHTS...COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON... HICO...CLIFTON...MERIDIAN...VALLEY MILLS...HILLSBORO...LAMPASAS... COPPERAS COVE...GATESVILLE 1039 PM CST WED NOV 30 2005 ...WIND ADVISORY IN EFFECT UNTIL 10 AM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM CST THURSDAY. GUSTY NORTHWEST TO NORTH WINDS OF 20 TO 30 MPH EXPECTED BEHIND A COLD FRONT AS IT SWEEPS ACROSS NORTH TEXAS...NORTHWEST OF A LINE FROM LAMPASAS...HILLSBORO...KAUFMAN...TO BONHAM THROUGH 10 AM. A WIND ADVISORY MEANS THAT WINDS OF 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
2 follow-up statements
000 WWUS74 KFWD 011249 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 649 AM CST THU DEC 1 2005 ...GUSTY NORTHWEST TO NORTH WINDS EXPECTED BEHIND COLD FRONT... .AS A COLD FRONT MOVES ACROSS NORTH TEXAS...GUSTY NORTHWEST TO NORTH WINDS OF 20 TO 30 MPH ARE EXPECTED NORTHWEST OF A LINE FROM LAMPASAS...HILLSBORO...KAUFMAN...BONHAM. THE GUSTY WINDS SHOULD LAST THROUGH MID MORNING...MODERATING FROM NORTH TO SOUTH AS THE FRONT CONTINUES TO MOVE SOUTH ACROSS NORTH TEXAS. WINDS SHOULD WEAKEN BELOW ADVISORY CRITERIA BY 10 AM. TXZ091>094-100>105-115>120-129>134-141>145-156-157-011600- /O.CON.KFWD.WI.Y.0011.000000T0000Z-051201T1600Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-YOUNG-JACK-WISE-DENTON-COLLIN-HUNT- STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-ROCKWALL-EASTLAND-ERATH- HOOD-SOMERVELL-JOHNSON-ELLIS-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- LAMPASAS-CORYELL- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...BRECKENRIDGE... MINERAL WELLS...WEATHERFORD...BRIAR...FORT WORTH...ARLINGTON... DALLAS...ROCKWALL...CISCO...EASTLAND...RANGER...GORMAN... STEPHENVILLE...DUBLIN...GRANBURY...OAK TRAIL SHORES...GLEN ROSE... CLEBURNE...BURLESON...WAXAHACHIE...ENNIS...MIDLOTHIAN... GLENN HEIGHTS...COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON... HICO...CLIFTON...MERIDIAN...VALLEY MILLS...HILLSBORO...LAMPASAS... COPPERAS COVE...GATESVILLE 649 AM CST THU DEC 1 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING... GUSTY NORTHWEST TO NORTH WINDS OF 20 TO 30 MPH EXPECTED BEHIND A COLD FRONT AS IT SWEEPS ACROSS NORTH TEXAS...NORTHWEST OF A LINE FROM LAMPASAS...HILLSBORO...KAUFMAN...TO BONHAM THROUGH 10 AM. A WIND ADVISORY MEANS THAT WINDS OF 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS74 KFWD 011608 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 1008 AM CST THU DEC 1 2005 ...WIND ADVISORY ALLOWED TO EXPIRE... .WIND SPEEDS ACROSS NORTH TEXAS WILL CONTINUE TO DECREASE THROUGH THE DAY...AS SURFACE LOW PRESSURE DEPARTS TOWARD THE NORTHEASTERN UNITED STATES. HOWEVER...WINDS SPEEDS WILL REMAIN IN THE 10 TO 20 MPH RANGE THROUGH LATE AFTERNOON. TXZ091>094-100>105-115>120-129>134-141>145-156-157-011715- /O.EXP.KFWD.WI.Y.0011.000000T0000Z-051201T1600Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-YOUNG-JACK-WISE-DENTON-COLLIN-HUNT- STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-ROCKWALL-EASTLAND-ERATH- HOOD-SOMERVELL-JOHNSON-ELLIS-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- LAMPASAS-CORYELL- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...BRECKENRIDGE... MINERAL WELLS...WEATHERFORD...BRIAR...FORT WORTH...ARLINGTON... DALLAS...ROCKWALL...CISCO...EASTLAND...RANGER...GORMAN... STEPHENVILLE...DUBLIN...GRANBURY...OAK TRAIL SHORES...GLEN ROSE... CLEBURNE...BURLESON...WAXAHACHIE...ENNIS...MIDLOTHIAN... GLENN HEIGHTS...COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON... HICO...CLIFTON...MERIDIAN...VALLEY MILLS...HILLSBORO...LAMPASAS... COPPERAS COVE...GATESVILLE 1008 AM CST THU DEC 1 2005 ...WIND ADVISORY WILL EXPIRE AT 10 AM CST THIS MORNING... THE SURFACE PRESSURE GRADIENT ACROSS NORTH TEXAS WILL CONTINUE TO WEAKEN THROUGH THE AFTERNOON...AS SURFACE LOW PRESSURE MOVES TOWARD THE NORTHEAST UNITED STATES. NORTH WINDS WILL REMAIN IN THE 10 TO 20 MPH RANGE THROUGH LATE AFTERNOON...BEFORE WEAKENING CONSIDERABLY TOWARD DUSK. $$ 65/DD
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Nov 30, 10:36 PM CST, 3 minutes earlier.
Area forecast discussion, Nov 30, 10:36 PM CST, 3 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1036 PM CST WED NOV 30 2005 .UPDATE... WINDS BEHIND FRONT ARE MUCH STRONGER AND AM UPDATING TO INCLUDE WIND ADVISORY FOR TONIGHT AND EARLY THURSDAY MORNING FOR THE NORTHWEST HALF OF THE CWA. 42 && .DISCUSSION... 320 PM... WINDS ARE MEETING RED FLAG CRITERIA...BUT SHOULD DIE DOWN AROUND SUNSET. RED FLAG WARNING WILL BE ALLOWED TO EXPIRE AT 5 PM. LOW TEMPS SHOULD BE WARMER TONIGHT THAN THE PAST TWO NIGHTS AS SOUTHERLY SURFACE WINDS ARE ALLOWING FOR WARM AIR ADVECTION. IN ADDITION...A COLD FRONT IS SCHEDULED TO REACH THE CWA OVERNIGHT TONIGHT. HOWEVER...THERE APPEARS TO BE LITTLE MOISTURE AVAILABLE FOR PRECIPITATION...AND POPS WERE REMOVED FROM THE SOUTHEASTERN ZONES. HIGH PRESSURE WILL RETURN BRIEFLY BEFORE ANOTHER FRONT APPROACHES THIS WEEKEND. MAIN SHORTWAVE ENERGY WILL STAY TO OUR NORTH. LEFT SLIGHT CHANCE POPS IN THE SOUTHEAST SUNDAY EVEN THOUGH RAIN CHANCES LOOK SLIM. THE LATEST RUN OF THE GFS/ECMWF AND UKMET MODELS SHOW STRONG CANADIAN HIGH PRESSURE MOVING INTO THE CENTRAL PLAINS IN THE MONDAY/TUESDAY TIME FRAME...WHICH COULD BRING SOME CHILLIER WEATHER TO NORTH TEXAS. GFS IS THE MOST AGGRESSIVE WITH THIS FEATURE AND TEMP GUIDANCE WAS MODIFIED SLIGHTLY PER THE ECMWF/UKMET SOLUTIONS. OTHERWISE...GFS MOS GUIDANCE WAS GENERALLY FOLLOWED. && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 39 56 37 64 / 0 0 0 0 WACO, TX 42 58 38 64 / 0 0 0 0 PARIS, TX 34 55 32 60 / 0 10 10 10 DENTON, TX 36 56 34 64 / 0 0 0 0 MCKINNEY, TX 37 56 35 63 / 0 0 0 10 DALLAS, TX 40 56 37 63 / 0 0 0 0 TERRELL, TX 40 56 36 62 / 0 10 10 10 CORSICANA, TX 43 57 36 61 / 0 10 10 10 TEMPLE, TX 41 58 38 64 / 0 10 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 10 AM THURSDAY FOR TXZ091-TXZ092-TXZ093- TXZ094-TXZ100-TXZ101-TXZ102-TXZ103-TXZ104-TXZ105-TXZ115-TXZ116- TXZ117-TXZ118-TXZ119-TXZ120-TXZ129-TXZ130-TXZ131-TXZ132-TXZ133- TXZ134-TXZ141-TXZ142-TXZ143-TXZ144-TXZ145-TXZ156-TXZ157. && 84/42
Hazardous weather outlook, Nov 30, 4:41 PM CST, 5 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS NATIONAL WEATHER SERVICE FORT WORTH TX 441 PM CST WED NOV 30 2005 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-011200- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 441 PM CST WED NOV 30 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... NO HAZARDOUS WEATHER IS EXPECTED THROUGH MORNING. .DAYS TWO THROUGH SEVEN... HAZARDOUS WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 84
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.